# SDR VNAA202109301111

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15473
- Aircraft time: 4,052 hours, 3,554 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Part serial: BN217017
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW GOT A BRAKE TEMP OVER HEAT MESSAGE ON TAKE OFF IN CLT. THEY WERE BETWEEN 30-40KTS WHEN THEY REJECTED THEY TAKE OFF AND NOTIFIED ATC OF THE ISSUE. THEY EXITED THE RUNWAY AND PARKED AT A HARD STAND WHERE EMERGENCY VEHICLES WERE ON STANDBY MONITORING THE BRAKES. AFTER THEY GOT THE ALL CLEAR THE FIRE AND RESCUE THE CREW RETURNED TO THE GATE WITHOUT ANY FURTHER ISSUES. NO FURTHER INFORMATION HAS BEEN PROVIDED.  L OB BRAKE OVERHEAT ON TAKE OFF. NO STICKING BRAKES. / DEFERRED L OB BRAKE TEMP SENSOR PER MEL 32-46-01 CAT C. OPTION 3. CW M FUNCTION BY REMOVING AND CAPPING HARNESS AND STOWING CONNECTOR TO ITS SELF AND CAPPING THERMOCOUPLE.  REPLACED BRAKE TEMPERATURE PROBE SENSOR ON LH OB MLG BRAKE IAW CRJ 900 AMM 32-46-01-000/400-801.  SELF TEST PASSED, NO DEFECTS NOTED. THIS CLEARS MEL."
